MathSciNet Relay Station
MathSciNet bibliographic data
MR2431250 (2009e:11094) 11F66 (11M41)
Blomer, Valentin; Harcos, Gergely Hybrid bounds for twisted $L$-functions. J. Reine Angew. Math. 621 (2008), 53–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement